Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Taking cough syrup for severe cough. Feeling lightheaded and shaky after the use of albuterol. Why?

Hello. Wednesday when I was getting ready for school, I had a horrible cough. So I stayed home and my mom called the doctors office, they prescribed me some cough syrup. My cough is fine now. But after I took the cough syrup that day, I took a breathing treatment. You know, albuterol. And ever since then I've felt shaky, weak, and a bit lightheaded. It's Friday and I still feel the same. My cough is just gone. What's up with that?
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  181
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Hello need not to bother as the side effect of salbutamol ( albeterol) is mild degree tremors( shaky feelings), with feeling of lightheaded. As few persons feel they are flying in the air so don't take it otherwise as after 4-5 days you will feel relax, however time has passed already. Your's cough is right so forget about the disease and concentrate over your study. Good luch for study.
Answered: Wed, 10 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor